Skip to content

Increasing Returns, Path Dependence, and the Study of Politics

Pierson, P. (2000). Increasing Returns, Path Dependence, and the Study of Politics. American Political Science Review, 94(2), 251-267.

Type
Journal article
Intellectual base
Primary research
Year
2000
Volume
94
Issue
2
Pages
251-267
DOI
10.2307/2586011
DOI registrant
Cambridge University Press
Link
https://doi.org/10.2307/2586011
Cited from
economics_finance, music_musicology, sociology_anthropology

Cited by

5 citations across 5 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Mechanisms

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 4 of 5 citations: 4 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:00d2eaa65475 · see in the full table